# SDR SWAA2023011183521

- Difficulty date: December 19, 2022
- Submitted: January 11, 2023
- Operation: Air carrier
- Aircraft: N933WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36640
- Aircraft time: 44,739 hours, 27,195 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED LOWER LT COMPOSITE BULKHEAD AT BS 663, LBL 49, WL 154.   EXCEED ALLOWABLE LIMITS IAW SRM 57-10-10-1A-2 PARA 4. D.  REPAIRED IAW SRM 51-70-04-2R-10, SRM 57-10-10-2R-2 PARA 1. B.
